MENU

You are here

Publications

Export 641 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Berti M, Bolle P. Diffusion time and splitting of separatrices for nearly integrable. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 2000, 11, 235 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1547
Anzellotti G, Buttazzo G, Dal Maso G. Dirichlet problems for demicoercive functionals. Nonlinear anal. 10(1986), no.6, 603-613 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/390
Bertola M, Korotkin DA. Discriminant circle bundles over local models of Strebel graphs and Boutroux curves. Teoret. Mat. Fiz. [Internet]. 2018 ;197:163–207. Available from: https://doi.org/10.4213/tmf9513
Boffi D, Gastaldi L, Heltai L. A distributed lagrange formulation of the finite element immersed boundary method for fluids interacting with compressible solids. In: Mathematical and Numerical Modeling of the Cardiovascular System and Applications. Vol. 16. Mathematical and Numerical Modeling of the Cardiovascular System and Applications. Cham: Springer International Publishing; 2018. pp. 1–21. Available from: https://arxiv.org/abs/1712.02545v1
Beretti T. On the distribution of the van der Corput sequences. Archiv der Mathematik. 2023 .
Bruzzo U, Dalakov P. Donagi–Markman cubic for the generalised Hitchin system.; 2014. Available from: http://hdl.handle.net/1963/7253
Berti M, Biasco L, Bolle P. Drift in phase space: a new variational mechanism with optimal diffusion time. J. Math. Pures Appl. 82 (2003) 613-664 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3020
Berti M, Biasco L, Bolle P. Drift in phase space: a new variational mechanism with optimal diffusion time. J. Math. Pures Appl. 82 (2003) 613-664 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3020
Berti M, Biasco L, Bolle P. Drift in phase space: a new variational mechanism with optimal diffusion time. J. Math. Pures Appl. 82 (2003) 613-664 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3020
Pichi F, Strazzullo M, Ballarin F, Rozza G. Driving bifurcating parametrized nonlinear PDEs by optimal control strategies: application to Navier–Stokes equations with model order reduction. ESAIM: M2AN [Internet]. 2022 ;56(4):1361 - 1400. Available from: https://doi.org/10.1051/m2an/2022044
Bertola M, Eynard B, Harnad J. Duality, biorthogonal polynomials and multi-matrix models. Comm. Math. Phys. 2002 ;229:73–120.
Bertola M, Eynard B, Kharnad D. The duality of spectral curves that arises in two-matrix models. Teoret. Mat. Fiz. 2003 ;134:32–45.
De Palo G, Boccaccio A, Miri A, Menini A, Altafini C. A dynamical feedback model for adaptation in the olfactory transduction pathway. Biophysical Journal. Volume 102, Issue 12, 20 June 2012, Pages 2677-2686 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7019
Bonaschi GA, Van Meurs P, Morandotti M. Dynamics of screw dislocations: a generalised minimising-movements scheme approach. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34495
E
Bertola M, Gekhtman M. Effective inverse spectral problem for rational Lax matrices and applications. Int. Math. Res. Not. IMRN. 2007 :Art. ID rnm103, 39.
Hijazi S, Ali S, Stabile G, Ballarin F, Rozza G. The Effort of Increasing Reynolds Number in Projection-Based Reduced Order Methods: from Laminar to Turbulent Flows. In: Lecture Notes in Computational Science and Engineering. Lecture Notes in Computational Science and Engineering. Cham: Springer International Publishing; 2020. pp. 245–264.
Bonheure D, Mercuri C. Embedding theorems and existence results for nonlinear Schrödinger–Poisson systems with unbounded and vanishing potentials. Journal of Differential Equations [Internet]. 2011 ;251:1056–1085. Available from: https://doi.org/10.1016/j.jde.2011.04.010
Bonora L, Reina C, Zampa A. Enhanced gauge symmetries on elliptic K3. Phys.Lett. B452 (1999) 244-250 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3366
Bonacini M. Epitaxially strained elastic films: the case of anisotropic surface energies. ESAIM Control. Optim. Calc. Var. 19 (2013) 167-189 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4268
Balogh F, Merzi D. Equilibrium measures for a class of potentials with discrete rotational symmetries. SISSA; 2013. Available from: http://hdl.handle.net/1963/7230
Bruzzo U, Cirio L, Rossi P, Rubtsov V. Equivariant cohomology and localization for Lie algebroids. Funct. Anal. Appl. 43 (2009) 18-29 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1724
Marson A, Bressan A. Error bounds for a deterministic version of the Glimm scheme. Arch. Rational Mech. Anal. 142 (1998), no. 2, 155-176 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1045
Bianchini S, Gloyer M. An Estimate on the Flow Generated by Monotone Operators. Communications in Partial Differential Equations 36 (2011) 777-796 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3646
Bianchini S, Brancolini A. Estimates on path functionals over Wasserstein Spaces. SIAM J. Math. Anal. 42 (2010) 1179-1217 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3583
Bianchini S, Brancolini A. Estimates on path functionals over Wasserstein Spaces. SIAM J. Math. Anal. 42 (2010) 1179-1217 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3583

Pages

Sign in